Learn how to use Mayo Clinic Connect
Request an Appointment
I am sorry if this is in the wrong discussion group, but I wasn’t sure where to put it. I was recently told that even though I had a reaction to prednisone that I’m not allergic to it as no one can be allergic to steroids. Is that true?
Im on mental health meds and was put on prednisone. I broke out in hives. I was is so much pain I went to the ER and thats where i found out that people on mental health meds shouldn't take prednisone.
Hi @anbbanditt, Welcome to Mayo Clinic Connect and glad you joined the conversation. I would love to plug you in to the right group to discuss what is going on with your reaction to prednisone, but would like just a little more information if you don't mind sharing. What did the doctor put you on prednisone for?
Hi, @anbbanditt Welcome to Connect.
I am also on prednisone as part of my post-transplant immunotherapy, and I have come to realize that it is causing some problems that I had not previously connected to it.
What type of problems are you having, and are you taking prednisone long-term or just temporarily? I had taken prednisone a couple of times in the past in a higher dose and had immediate problems, primarily fluid retention and weight gain. That was with a higher dose than I’m on now.
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In